CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Non-embeddable 1-convex manifolds

Jan Stevens (Institutionen för matematiska vetenskaper, matematik)
Annales de l'Institut Fourier (0373-0956). Vol. 64 (2014), 5, p. 2205-2222.
[Artikel, refereegranskad vetenskaplig]

We show that every small resolution of a three-dimensional terminal hypersurface singularity can occur on a non-embeddable 1-convex manifold. We give an explicit example of a non-embeddable manifold containing an irreducible exceptional rational curve with normal bundle of type (1,-3). To this end we study small resolutions of cD_4-singularities.



Denna post skapades 2012-12-27. Senast ändrad 2015-04-29.
CPL Pubid: 168693

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Geometri
Algebra och geometri

Chalmers infrastruktur